# SDR CA001212025

- Difficulty date: November 19, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 27,530 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Screw
- Part number: MS35206228
- Condition: Loose
- Location: Starter-Gen
- Part time: 13,942 hours, 16,794 cycles
- Component: Ac Geberatir, Lucas, 31708001A
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SCREWS ITEM 340 & 370 FOUND LOOSE CAUSING A CONSIDERABLE OIL LEAK IN THE ENGINE COMPARTMENT. THE SCREW THAT WAS LEAKING OIL IS THE FORWARD SCREW ON THE STARBOARD SIDE OF THE GENERATOR. THE TWO SCREWS ON THE PORT SIDE OF THE ENGINE WERE ALSO LOOSE. AS PER CMM THESE SCREWS ARE SECURED WITH LOCTITE. WE INSPECTED THE SCREWS AND IT LOOKS LIKE THREE OF THE FOUR SCREWS DID NOT HAVE LOCTITE ON THEM.
